Table of Contents
International Journal of Stochastic Analysis
Volume 2014, Article ID 852962, 6 pages
http://dx.doi.org/10.1155/2014/852962
Research Article

Efficient Variable Step Size Approximations for Strong Solutions of Stochastic Differential Equations with Additive Noise and Time Singularity

Department of Mathematics, Southern Illinois University Carbondale, 1245 Lincoln Drive, Carbondale, IL 62901, USA

Received 20 December 2013; Revised 27 May 2014; Accepted 10 June 2014; Published 2 July 2014

Academic Editor: M. Jesus Lopez-Herrero

Copyright © 2014 Harry Randolph Hughes and Pathiranage Lochana Siriwardena. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Maruyama, “Continuous Markov processes and stochastic equations,” Rendiconti del Circolo Matematico di Palermo, vol. 4, pp. 48–90, 1955. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. P. E. Kloeden and E. Platen, Numerical Solution of Stochastic Differential Equations, vol. 23 of Applications of Mathematics, Stochastic Modeling, and Applied Probability, Springer, New York, NY, USA, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  3. P. M. Burrage and K. Burrage, “A variable stepsize implementation for stochastic differential equations,” SIAM Journal on Scientific Computing, vol. 24, no. 3, pp. 848–864, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. G. Gaines and T. J. Lyons, “Variable step size control in the numerical solution of stochastic differential equations,” SIAM Journal on Applied Mathematics, vol. 57, no. 5, pp. 1455–1484, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. N. Hofmann, T. Müller-Gronbach, and K. Ritter, “Optimal approximation of stochastic differential equations by adaptive step-size control,” Mathematics of Computation, vol. 69, no. 231, pp. 1017–1034, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. H. Lamba, “An adaptive timestepping algorithm for stochastic differential equations,” Journal of Computational and Applied Mathematics, vol. 161, no. 2, pp. 417–430, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. W. Römisch and R. Winkler, “Stepsize control for mean-square numerical methods for stochastic differential equations with small noise,” SIAM Journal on Scientific Computing, vol. 28, no. 2, pp. 604–625, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. R. L. Burden, J. D. Faires, and A. C. Reynolds, Numerical Analysis, Weber & Schmidt, Boston, Mass, USA, 1979. View at MathSciNet
  9. B. Øksendal, Stochastic Differential Equations: An Introduction with Applications, Springer, Berlin, Germany, 6th edition, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. S. Horne, E. O. Garton, S. M. Krone, and J. S. Lewis, “Analyzing animal movements using Brownian bridges,” Ecology, vol. 88, no. 9, pp. 2354–2363, 2007. View at Publisher · View at Google Scholar · View at Scopus
  11. W. C. Chow, Brownian Bridge, John Wiley & Sons, WIREs Computational Statistics, New York, NY, USA, 2009.
  12. L. C. G. Rogers and D. Williams, Diffusions, Markov Processes, and Martingales, vol. 2 of Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics, John Wiley & Sons, New York, NY, USA, 1987. View at MathSciNet
  13. J. Gregory and H. R. Hughes, “New general methods for numerical stochastic differential equations,” Utilitas Mathematica, vol. 63, pp. 53–64, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus